MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Medical Device Problem Codes Biocompatibility (2886); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On 11/27/2023 it was reported by a patient's legal representative via email that, based on the patient's medical records, on (b)(6) 2015, the patient underwent a right distal biceps repair.The operative report notes that during the procedure an arthrex endo button system was used to repair the biceps.The part/lot was not provided.Following the procedure, the medical records dated may 26, 2016, indicate that ¿earlier this week, he was falling and grabbed something with his outstretched right arm and felt a bit of a tearing sensation in his right forearm.¿ the patient continued to have pain and weakness in the right arm and on (b)(6) 2017, a revision surgery was performed using arthrex¿s ar-2260 distal biceps implant system (lot 10022755).The revision operative report indicates a right distal biceps re-rupture.This case is related to case (b)(4).
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18397804
Report Number1220246-2023-09651
Device Sequence Number2646342
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public00888867026476
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot Number10022755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale